# SDR SWAA2024081625905

- Difficulty date: August 13, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N297WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32542
- Aircraft time: 55,003 hours, 33,170 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O ASSIST HANDLE BROKEN.<[01] 01 - REMOVED AND REPLACED PER [AMM 56-11-11-401-NG (NO. 1 WINDOW - REMOVAL/INSTALLATION - PERMANENT)]R & R F/O ASSIST HANDLE. #56843
